icon-account icon-glass
Welcome to Point of Return
Connect

Neurontin Withdrawal and Tapering Help

"The Point of Return program works. Every piece of advice given me was proven true. - Debbie (Neurontin, Paxil, Temazepam)

Neurontin has withdrawal symptoms similar to benzodiazepines and alcohol and should not be stopped abruptly. Contact the Prescription Drug Experts for help! Our NonProfit has been helping people withdraw safely for 15 Years.


Real Results for Neurontin Dependency

The Point of Return Program is an in-home tapering program that allows you to gradually lessen the amount of Neurontin while also implementing the use of all-natural, calming nutraceuticals to help ease symptoms. We eliminate Interaction items to help make Neurontin withdrawal more comfortable. Our physician recommended schedules allow your doctor to taper you off Neurontin correctly.  The success of our program is due to our unmatched service and unique mentoring approach. We are the Prescription Drug Experts. Neurontin can be dangerous to abruptly or rapidly stop and our program is a proven, viable, low-cost option to continue living your life while tapering.  Read program FAQ's

We are experts that specialize in prescription drug withdrawals.

Key Components of Our In-Home Program

  • Skilled Experts guiding you throughout the process
  • Assessment at the onset to determine gameplan (a $400 value)
  • *Nutraceuticals specially formulated to help ease symptoms, these are utilized throughout the whole process  
  • Unlike herbs and many vitamins, our nutraceuticals will not interact medications
  • 24/7 discussion board with encouraging members and knowledgeable mentors
  • Recommendations for addressing symptoms
  • Experienced team of committed experts with 15 years experience
 

Every person at Point of Return has a personal story with these drugs. You are not alone.


Call toll-free 866-605-2333 to Learn More or send us an Email.

We've helped people in 78 countries and in all 50 states in the USA

PROVEN RESULTS

This is a low cost program with proven results


I want to say there is hope for all of you who are going through a trial you feel will never end! he POR program works. Every piece of advice given me was proven true. more...

  Debbie H. (California, USA) - Neurontin

Neurontin Withdrawal Symptoms May Include

Drowsiness, dizziness, dry mouth, blurred vision, constipation, weight gain, or trouble urinating, myocardial infarction, arrhythmia, hypotension, hypertension, palpitation, tachycardia, coma, seizures, hallucinations; delusions, confused states; disorientation, incoordination, tremors, peripheral neuropathy, abnormal involuntary movements, tardive dyskinesia, dysarthria, disturbed concentration, anxiety, insomnia, restlessness, nightmares, drowsiness, dizziness, weakness, fatigue, headache, syndrome of inappropriate ADH secretion, tinnitus, hyperpyrexia, urinary retention, dilation of urinary tract, constipation, blurred vision, increased ocular pressure, skin rash, urticarial, edema of face and tongue, bone marrow depression, nausea, vomiting, anorexia, stomatitis; peculiar taste, diarrhea, black tongue, testicular swelling, breast enlargement – female, increased or decreased libido, impotence, elevation and lowering of blood sugar levels, alopecia, weight gain or loss, urinary frequency, increased perspiration 

Neurontin Side Effects May Include

Dizziness, aggression, anxiety, balance issues , blurred vision, brain zaps, concentration impairment, constipation, crying spells, depersonalization, diarrhea, dizziness. electric shock sensations, fatigue, flatulence, flu-like symptoms, hallucinations, hostility, highly emotional, indigestion, irritability, impaired speech, insomnia, jumpy nerves, lack of coordination, lethargy, migraine headaches / increased headaches, nausea, nervousness, over-reacting to situations, paranoia, repetitive thoughts or songs, sensory & sleep disturbances, severe internal restlessness (akathisia), stomach cramps, tremors, tinnitus (ear ringing or buzzing), tingling sensations, troubling thoughts, visual hallucinations / illusions, vivid dreams, speech or visual changes, worsened depression

Other names for Neurontin Include

Gabapentin, Fanatrex, Gabarone, Garlise, Nupentin

Break Free Today

At Point of Return, a 501(c)3 nonprofit, we have spent the last 15 years helping people taper off prescription drugs correctly. With customized withdrawal rates and all natural nutraceuticals, our program allows you to come off Neurontin, once and for all, from the comfort of your home. Read program FAQs.

Freedom

" I owe it all to you, and everyone else at Point of Return. Thank you for all your hard work, and your perseverance, and your blood, sweat, and tears. I can promise you, that it is all worth it! I am forever grateful, and I will never stop telling people about Point of Return. - Helen F. (New York, USA) more....

reach out for help

Message sent, thanks!

Nurontin Information:

Neurontin (Gabapentin) was originally developed for the treatment of epilepsy, but is also used to relieve neuropathic pain. Although Neurontin is often prescribed off-label for mental health issues, numerous trials show it is not effective as a mood-stabilizing or bipolar treatment.

Neurontin is similar in structure to the neurotransmitter GABA and enhances the inhibitory (calming) action and therefore can cause a withdrawal syndrome similar to alcohol or benzodiazepines.  It is essential to titrate using a gradual dose reduction to help minimize the withdrawal symptoms. 


DISCLAIMER:

*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.

*The statements on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.

* Testimonial results may vary person to person.

*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent.

*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...